Affordable Access

Publisher Website

The optimal insurance contract in a competitive market

Authors
Journal
Economics Letters
0165-1765
Publisher
Elsevier
Publication Date
Volume
11
Issue
4
Identifiers
DOI: 10.1016/0165-1765(83)90024-1

Abstract

Abstract The author reviews some earlier work on optimal insurance contracts by Arrow and Mossin. He then shows that some results in this work carry over to any premium system which satisfies the additivity condition inherent in a competitive market.

There are no comments yet on this publication. Be the first to share your thoughts.